# SDR XN0A1325

- Difficulty date: May 2, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 41,485 hours, 33,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: A5796740015800
- Condition: Departed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FIRST TRAILING EDGE FLAP OUTBOARD OF THE ALL-SPEED AILERONS ON LEFT WING MISSING ON POST FLIGHT.  MAINTENANCE IN PROCESS.  INSTALLED CENTER INBD TAB I/A/W A300 AMM CHAPTER 27-51-52, NO DEFECT NOTED.(STATUS:SUPP/CLOSED)
